# SDR YV3R2019012200076

- Difficulty date: May 1, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-12
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12087
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sump
- Part number: C2642
- Part serial: 10030
- Condition: Leaking
- Location: Mr Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MAIN ROTOR GEARBOX SUMP P/N: C264-2 HAD A PIN HOLE LEAK IN CASTING.
